Hi all, been having problems for a while now, will try to keep it as short as possible. Got taken to hospital at end of sept with palps ( 135bpm), dizziness, nausea, upset bowels, headache and chest pain. Tests were done, came back negative so was sent home. Went back 1 week later with same problem, more tests done and chest xray, told I had an underactive thyroid so was started on levothyroxine 25 micrograms. Medicine made all my symptoms worse plus gave me extra ones, saw an endicrinologist who said I do not need meds as am only borderline hypothyroid so meds will make me feel worse. Have seen a cardiologist, had an echo done which was clear and ecg's which are always normal, had a holter monitor but palps didn't occur whilst I was wearing it. Problem is still ongoing, I am constantly tired, have broken out in bad acne, have pains in left chest and both arms, I now get migraines, constant nausea, have really dry skin which is starting to go patchy and scaly, loss of appetite but gaining weight, been diagnosed with gerd which at moment is under control with meds and have to have an endoscopy done soon, upset bowels going from one extreme to the other. Docs do not seem to know what is wrong as have had numerous blood tests done, thyroid been rechecked and seems to have corrected itself, yet I still get all these symptoms including the palps. I now take vitamin supplements D, E and magnesium tablets as I heard these help but I haven't noticed any difference, I am 30 years old, do not smoke or drink, do not drink caffeine and am average weight, does anybody know what couyld be wrong? Any advice will be appreciated and sorry for rambling!!! Oh and am defo not pregnant!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?